de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Self-consistent rate equation theory of cluster size distribution in aggregation phenomena

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons75956

Popescu,  M. N.
Dept. Theory of Inhomogeneous Condensed Matter, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Family, F., Popescu, M. N., & Amar, J. G. (2002). Self-consistent rate equation theory of cluster size distribution in aggregation phenomena. Physica A, 306(1-4), 129-139.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-317E-8
Abstract
There is no abstract available